# SDR IPXA2021031166701

- Difficulty date: February 25, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 108,668 hours, 18,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Part number: 65B0963111
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CRACK ON TENSION TIE FWD CHANNEL NEAR RBL 80, STA 1120.REPAIR I.A.W. 747-400SF SRM 53-40-30-2R-2 REV.50.00
